# SDR UIEA2019060704426

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 45,914 hours, 6,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 11948
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FOUND BOTH WING TO BODY FAIRING AND DOOR SLIDE EMERGENCY LIGHT MANY LAMPS INOP.( REPLACED DOOR LIGHT BATTERY AT R5, L4, R2, R1 DOOR AND PERFORMED INSTALLATION TEST OF LIGHT BATTERY. THE RESULT WAS SATISFACTORY I.A.W. AMM 33-51-06-000-801 & 33-51-06-000-801 REV. 95. REPLACED EMERGENCY LIGHT POWER PACK M7919 AND PERFORMED EMERGENCY LIGHT TEST. THE RESULT WAS SATISFACTORY I.A.W. AMM 33-51-04-902-001-001 REV. 95.
